BibTeX record journals/jota/SaboSV11

download as .bib file

@article{DBLP:journals/jota/SaboSV11,
  author    = {Kristian Sabo and
               Rudolf Scitovski and
               Ivan Vazler},
  title     = {Searching for a Best Least Absolute Deviations Solution of an Overdetermined
               System of Linear Equations Motivated by Searching for a Best Least
               Absolute Deviations Hyperplane on the Basis of Given Data},
  journal   = {J. Optim. Theory Appl.},
  volume    = {149},
  number    = {2},
  pages     = {293--314},
  year      = {2011},
  url       = {https://doi.org/10.1007/s10957-010-9791-1},
  doi       = {10.1007/s10957-010-9791-1},
  timestamp = {Tue, 07 Apr 2020 14:40:08 +0200},
  biburl    = {https://dblp.org/rec/journals/jota/SaboSV11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics